Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Shahed Sharif, Assistant Research Professor

Please note: Shahed has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  106 Physics
Office Phone:  (919)660-2816
Email Address: send me a message
Web Page:

Office Hours:

Monday 1-3.30

Research Interests: Arithmetic geometry, number theory

Please see my web page for publications and related information.

Undergraduate Research Supervised

  • Tanawit Sae-Sue (June, 2009)
    Thesis: Brauer-Severi varieties and H^2(G, mu_n) 
Recent Publications

  1. P. Clark and S. Sharif, Period, index, and potential Sha, Algebra and Number Theory (Accepted, Fall, 2009), ISSN 1937-0652 [pdf]  [abs]
  2. S. Sharif, Period and index of genus one curves over number fields, Mathematische Annalen (Submitted, Spring, 2009), ISSN 0025-5831 [pdf]  [abs]
  3. S. Sharif, Curves of prescribed period and index over local fields, edited by David Goss, Journal of Number Theory, vol. 314 no. 1 (Spring, 2007), pp. 157-167, Elsevier, ISSN 0022-314X  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320